Advanced Search
MyIDEAS: Login to save this paper or follow this series

Central limit theorems for law-invariant coherent risk measures

Contents:

Author Info

  • Denis Belomestny
  • Volker Krätschmer
Registered author(s):

    Abstract

    In this paper we study the asymptotic properties of the canonical plug-in estimates for law-invariant coherent risk measures. Under rather mild conditions not relying on the explicit representation of the risk measure under consideration, we rst prove a central limit theorem for independent identically distributed data and then extend it to the case of weakly dependent ones. Finally, a number of illustrating examples is presented.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://sfb649.wiwi.hu-berlin.de/papers/pdf/SFB649DP2010-052.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by Sonderforschungsbereich 649, Humboldt University, Berlin, Germany in its series SFB 649 Discussion Papers with number SFB649DP2010-052.

    as in new window
    Length: 23 pages
    Date of creation: Oct 2010
    Date of revision:
    Handle: RePEc:hum:wpaper:sfb649dp2010-052

    Contact details of provider:
    Postal: Spandauer Str. 1,10178 Berlin
    Phone: +49-30-2093-5708
    Fax: +49-30-2093-5617
    Email:
    Web page: http://sfb649.wiwi.hu-berlin.de
    More information through EDIRC

    Related research

    Keywords: law-invariant coherent risk measures; canonical plug-in estimates; functional central limit theorems; weak dependence;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Bellini, Fabio & Rosazza Gianin, Emanuela, 2012. "Haezendonck–Goovaerts risk measures and Orlicz quantiles," Insurance: Mathematics and Economics, Elsevier, vol. 51(1), pages 107-114.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:hum:wpaper:sfb649dp2010-052. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (RDC-Team).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.